MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ7; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ7; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 9611-67-000
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This pc related to (b)(4).(b)(4) reported 1st revision surgery.(b)(4) reported 2nd revision surgery.The primary surgery was performed on (b)(6) 2018 via tha.After that, the 1st revision surgery was performed on (b)(6) 2018 (it was reported (b)(4)).2nd revision surgery was performed on (b)(6) 2019 (it was reported (b)(4)).It was reported that 3rd revision surgery was scheduled on (b)(6) 2020 by replacing the cup (p/n: unknown), the head (p/n: 962711000) and the stem (p/n: 961167000) due to loosening of acetabular roof side.At first, the surgeon planned to remain the stem, but the stem was anteversion slightly and to considered working space, he decided to remove the stem.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.H10 additional narrative: corrected h6 patient code: no code available (3191) from the initial medwatch to capture patient harm insufficient information.

Brand Name
C-STEM SZ7
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10149246
Report Number1818910-2020-13722
Device Sequence Number2094219
Product Code LZO
UDI-Device Identifier10603295235248
UDI-Public10603295235248
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9611-67-000
Device Catalogue Number961167000
Device Lot NumberD16051166
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 ULTAMET 36MM HEADS +0.; C-STEM CENTRALIZER.; C-STEM PMMA END CAP.; C-STEM SZ7.; COMPETITORS PRODUCT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR